# SDR SWAA2025043055745

- Difficulty date: March 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,476 hours, 37,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER BTW BS 400 TO BS 420 BETWEEN S-1 AND S-2L REQUIRES REMOVAL AND REPAIR. 2025-237993<[01] TOOL USED ON STEP 3: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25;[02] PERFORMED REPAIR CATEGORY B IAW EA 25-153-00902. SEE INDIVIDUAL SIGNOFF BELOW.;[03] PERFORMED REPAIR CATEGORY B IAW EA 25-153-00902. SEE INDIVIDUAL SIGNOFF BELOW. RII
